Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Prescribed Vyvanse, no heart problems. Started getting chest pains, sore throat, varying pulse rate. What could this be ?

im 18 and have no heart problems and have been perscribed vyvanse on and off for years now. around 8:00A.M i took my 70mg vyvanse before school as i always do, and felt completley fine untill about 4:00 P.M when i started having chest pains. the pains started off mild but after a couple of hours got slightly worse, and started to sharpen when i take a breath, and now my throat feels sore as well. ive taken my blood pressure ever 30 minutes or so and my pulse has stayed above 90 but below 105, what could this be?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
it is the med--it will go away when you stop it
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor